Conference2018-10-19T03:25:12+00:00

The Center for Sustainable Infrastructure Development (CSID) Faculty of Engineering, Universitas Indonesia and ASEAN University Network (AUN) members are proudly present the first CSID AUN-SCUD International Conference on Sustainable Infrastructure and Urban Development (CAIC-SIUD) 2018. The conference covers on cities and its development in the aspect of technical, financial and economic, social and environmental impact. It will invite various background from academics, the young researcher, scientist, professionals, and policymakers. The conference attempt to generate awareness of sustainability in every angle and direction, connecting academics with businesses and governments interested in the development of ASEAN sustainable cities and share current experiences and research results on all aspects of urban development.

Date

12-13 November 2018

Location

Hotel JS Luwansa
Jakarta, Indonesia

The first conference in 2018 should be a means to expose your research output, strategic framework and result collaboration among researcher in the context of cities and sustainability. The scope of this conference will cover various topic related to your interest not only theoretical thinking but also practical and implementation as well as case study. The Organizing Committee has arranged the conference to suit your best to share knowledge, idea generation and constructive discussion among others. You are very welcome to submit your abstract and paper through the conference website. Join us and share your thoughts in the conference!

HOW TO REGISTER
  • Five Focused Topics:

  • Renewable Energy
  • Land Use and Transportation
  • Telecommunications
  • Water and Waste Water Management
  • Coastal Cities
  • Smart Building
  • Housing and Real Estate Planning
  • Urban Agriculture
  • Green Urban Areas
  • City Heritage
  • Smart Governance
  • Low Carbon
  • ICT
  • Technology and Data Management
  • Productivity
  • Enterpreneurship and Innovation
  • Local and Global Connection
  • Incentive Structure
  • Disaster Management
  • Community Participation
  • Climate Change and Hazard Mitigation
  • Health and Education
  • Stakeholder Partnership
  • Publications

After peer-reviewed, several papers are invited to be submitted into following publications.

PAPER SUBMISSION

Important Dates

Full Paper Submission 30 June 2018 15 July 2018 
Review and Revision 14 August 2018
Acceptance Notification 15 August 2018
Deadline for Early Bird Registration 15 September 2018
Deadline for Final Registration 20 October 2018
Conference Date 12 & 13 November 2018
  • General Schedule

TIME DURATION EVENT
  Day I (12 November 2018)
DAY 1 08.00 08.55 55 mins Registration
08.55 09.00 5 mins Opening Ceremony
9.00 10.00 30 mins

Opening speech by:

Mohammed Ali Berawi, M.Eng. Sc., PhD
Director of CSID & AUN-SCUD

Dr. Choltis Dhirathiti
AUN Executive Director

Prof. Dr. Ir. Muhammad Anis, M.Met.,
Rector of Universitas Indonesia

10.00 12.00 150 mins

Keynote speech by:

Jenderal TNI (Purn.) Luhut Binsar Panjaitan,
Coordinating Minister for Maritime Affairs

Budi Karya Sumadi
Minister of Transportation

Basuki Hadimuljono
Minister of Public Works

Prof. Intan Ahmad
Deputy of Student Affair from Ministry of Research, Technology and Higher-Education

Bambang Susantono
Vice-President Asian Development Bank

Dr. Boy Berawi
Indonesia Agency for Creative Economy

Prof. Hamzah Abdul Rahman
University of Malaya, Malaysia

Dr. Roy Woodhead
Sheffield Hallam University, UK

12.00 13.30 90 mins Lunch Break
13.30 15.00 90 mins Parallel Session & AUN Executive Meeting
15.00 15.30 30 mins Coffee break
15.30 17.00 30 mins Parallel session
19.00 21.00 120 mins Gala dinner
TIME DURATION EVENT
DAY 2 DAY II (13 November 2018)
09.00 15.00 6 hours Site Visit to LRT Indoneisa